Sripada et al. reported that oral pregnenolone is preferentially metabolized into the neurosteroid allopregnanolone rather than into other steroids such as DHEA or cortisol .  In further research by their group, a single 400 mg dose of oral pregnenolone at 3 hours post-administration was found to result in a 3-fold elevation in serum levels of pregnenolone and a 7-fold increase in allopregnanolone levels.  Pregnanolone levels increased by approximately 60% while DHEA levels decreased non-significantly by approximately 5% and cortisol levels were not affected.  Another study found that allopregnanolone levels were increased by 3-fold at 2 hours post-administration following a single 400 mg oral dose of pregnenolone. 
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.
Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.